Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28392
Title: Percolation-based probabilistic reliable dissemination for mobile ad hoc networks
Authors: Zheng, J
Lu, XC
Cao, JN 
Keywords: Dissemination
MANET
Percolation
Phase transition
Probability
Issue Date: 2007
Publisher: 科學出版社
Source: 軟件學報 (Journal of software), 2007, v. 18, no. 4, p. 996-1006 How to cite?
Journal: 軟件學報 (Journal of software) 
Abstract: This paper proposes PLPD, a novel percolation-based probabilistic reliable dissemination protocol for information dissemination among a group of nodes in a MANET. Being different from other probabilistic reliable dissemination protocols, PLPD is aware of the network topology and directed dissemination, which doesn't require flooding the network with control messages to manage group members. In PLPD, each group member maintains only a partial view of other members in its neighborhood and disseminates data messages with probability p to a subset of the view. The dissemination process of the PLPD protocol is modeled with the percolation theory, and it is proved that PLPD can achieve a probability close to 1 for all group members to receive every message, if p is greater than a certain critical threshold. The simulation results show that the PLPD protocol effectively reduces the network load while providing high reliability, and scales well to large system sizes.
URI: http://hdl.handle.net/10397/28392
ISSN: 1000-9825
DOI: 10.1360/jos180996
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

41
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.